# SDR 2000UALA00362

- Difficulty date: June 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Aircraft time: 59,306 hours, 34,118 cycles
- Engine: Pwa JT8D15
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 120 KNOTS DUE TO AIRCRAFT VENTING FUEL FROM NR 1 TANK.  *S/D*  MAINTENANCE SUSPECTED TOO MUCH FUEL WAS PUT IN NR 1 TANK.  DRIPPED TANK AND TRANSFERRED EXCESS FUEL.
